Actiflu Syrup

Contains :

Chlorpheniramine Maleate (1.5mg) + Dextromethorphan Hydrobromide (5mg) + Paracetamol (170mg) + Phenylephrine (2.5mg)

MRP  ₹

Manufacturer :

Cipla Ltd

Uses :

Common cold symptoms

How It Work?

Actiflu Syrup is a combination of four medicines: Chlorpheniramine, dextromethorphan, paracetamol and phenylephrine which relieve dry cough. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Dextromethorphan is a cough suppressant that relieves cough by reducing the activity of cough centre in the brain. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.

Description

Actiflu Syrup is used in the treatment of common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes and congestion or stuffiness. It also helps in relieving pain and fever.

Actiflu Syrup is taken with or without food in a dose and duration as advised by the doctor. It is better to take it with food to avoid stomach upset. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects are nausea, vomiting, headache, stomach upset, and allergic reaction. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine can also cause sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make sleepiness worse.

Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before taking this medicine, you should tell your doctor if you are pregnant, planning pregnancy or breastfeeding. You should also tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you.

Flat 15% Off On Medicines + Free Home Delivery In Mira Road & Bhayander